On the Zeros of Functions in the Bers Space

A. Fletcher; V. Marković

Publications de l'Institut Mathématique (2004)

  • Volume: 75(89), Issue: 95, page 185-197
  • ISSN: 0350-1302

How to cite


A. Fletcher, and V. Marković. "On the Zeros of Functions in the Bers Space." Publications de l'Institut Mathématique 75(89).95 (2004): 185-197. <http://eudml.org/doc/256090>.

author = {A. Fletcher, V. Marković},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {95},
pages = {185-197},
publisher = {Matematički institut SANU},
title = {On the Zeros of Functions in the Bers Space},
url = {http://eudml.org/doc/256090},
volume = {75(89)},
year = {2004},

AU - A. Fletcher
AU - V. Marković
TI - On the Zeros of Functions in the Bers Space
JO - Publications de l'Institut Mathématique
PY - 2004
PB - Matematički institut SANU
VL - 75(89)
IS - 95
SP - 185
EP - 197
LA - eng
UR - http://eudml.org/doc/256090
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.